# SDR 20000405SH021

- Difficulty date: August 18, 1999
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N5482T
- Make and model: Cessna R182
- Aircraft serial: R18201877
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 12802091
- Condition: Loose
- Location: Downlock
- Part time: 3,435 hours
- Component: Actuator Assy Nose Gear
- Component part number: MMA2014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RECURRENT INSP OF NOSE GEAR DOWNLOCK PINS LOCATED IN ACTUATOR BEARING END, FOUND DOWNLOCK PINS IN AN UNAIRWORTY CONDITION.  LT PIN LOOSE AND ROTATING FREELY, RT PIN BROKEN WITH ITS WORKING END WIGGLING FREE, FITTED END STILL SEATED.  FOUND NG DRAG LINK (ACTUATOR) ATTACH BRACKET PN 2243309-4 CRACKED THRU ONE OF THE UPPER RIVET HOLES.  WHILE REMOVING CRACKED DRAG LINK BRACKET, INSP REVEALED CRACKS IN SHEET METAL.  NG ACT MODIFIED, SEB 95-20, BY USING CESSNA ACT PIN SERVICE KIT NR SK210-115.  MODIFIED NG ACT RE-INSTALLED ON ACFT USING NEW (NAS464P7-36) BOLT.  OPER CHECK, RIGGING, AND FINAL INSP OF NG ACT PERFORMED WITH NO FURTHER DISCOVERY OF FAILURES.  (X)
